RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 3, Pages 350–358 (Mi mz10451)  

This article is cited in 1 scientific paper (total in 1 paper)

Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations

V. N. Davletshinaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Deformations of commutative rings of self-adjoint ordinary differential operators of rank 2 given by soliton equations are studied.

Keywords: differential operator of rank 2, commutative ring, Tyurin parameter, soliton equation, Krichever–Novikov hierarchy, Krichever–Novikov equation, Korteweg–de Vries equation, Baker–Akhiezer function, Kadomtsev–Petviashvili equation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.B25.31.0029
Russian Foundation for Basic Research 12-01-00124а
This work was supported by the Grant of the Government of the Russian Federation for Support of Scientific Studies (grant no. 14.V25.31.0029) and by the Russian Foundation for Basic Research (grant no. 12-01-00124a).


DOI: https://doi.org/10.4213/mzm10451

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:3, 333–340

Bibliographic databases:

Document Type: Article
UDC: 517.43
Received: 02.12.2013
Revised: 16.12.2013

Citation: V. N. Davletshina, “Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations”, Mat. Zametki, 97:3 (2015), 350–358; Math. Notes, 97:3 (2015), 333–340

Citation in format AMSBIB
\Bibitem{Dav15}
\by V.~N.~Davletshina
\paper Self-Adjoint Commuting Differential Operators of Rank~2 and Their Deformations Given by Soliton Equations
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 3
\pages 350--358
\mathnet{http://mi.mathnet.ru/mz10451}
\crossref{https://doi.org/10.4213/mzm10451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370523}
\zmath{https://zbmath.org/?q=an:06455267}
\elib{http://elibrary.ru/item.asp?id=23421524}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 3
\pages 333--340
\crossref{https://doi.org/10.1134/S0001434615030049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928661226}


Linking options:
  • http://mi.mathnet.ru/eng/mz10451
  • https://doi.org/10.4213/mzm10451
  • http://mi.mathnet.ru/eng/mz/v97/i3/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:13
    References:51
    First page:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019